Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
readytodivein

Okay...two weeks on Accutane

:dance:

I started Accutane on April 23rd.

The symptoms that have come and gone away or that I have managed:

1. Im pretty sure I had an initial breakout--but with skin in crazy condition, how do you know its not just another tantrum, so to speak? lol!

2. nine days in, I got crazy dandruff (Gross!) but the really good Head and Shoulder extra strength solved it almost immediately

3. dry lips ,but neosporin lip treatment used liberally (I'd eat it if I could) has I believe prevented the horror stories I've seen/heard

4. nose dry inside

5. loss of night vision and eye sensitivity

6. other "portals" in my body got EXTREMELY irritated. Seems to have subsided.

7. day 8,9,10 I was horribly moody and said some things to my husband that made me feel like I was possessed. He is a saint.

8. Today I have a horrible cold, which Im told being on accutane makes you more susceptible.

9. I haven't really hurt after working out, but I got a massage and was tender after that.

10. no bruising, and I feel so clutsy and my equilibrium feels off. I messed up an appointment at work last week and felt like I was losing it.

11. Im sensitive lately...feeling a little insecure.

But as for my face....yay!!!....I had the "lets push all the oil out of your skin and turn it into little black heads" and I felt like an oil slick the first few days, but that has gone away too. Now I have no breakout on my forehead, nose, around my nose, but the breakout continues on my cheeks. I had a bad breakout on my chest and in really odd places (like lower back) but they are starting to heal up. All that appears to be left are small comodones that are drying up and going buh-bye.

I so want to have sex with my husband! lol! We chose abstinence because we figured accutane was enough for my body to handle, and because I've never used BC pills it would totally shock my system. And, Im also one who is certain it would make me gain weight.

my weight (10 lbs over what I should be) and my skin are my two insecurities. If I can conquer them, I feel like so much more room will be left for me to focus on the things in life that truly will have impact. But I gotta love me first, right?

Share this post


Link to post
Share on other sites
:dance:

I started Accutane on April 23rd.

The symptoms that have come and gone away or that I have managed:

1. Im pretty sure I had an initial breakout--but with skin in crazy condition, how do you know its not just another tantrum, so to speak? lol!

2. nine days in, I got crazy dandruff (Gross!) but the really good Head and Shoulder extra strength solved it almost immediately

3. dry lips ,but neosporin lip treatment used liberally (I'd eat it if I could) has I believe prevented the horror stories I've seen/heard

4. nose dry inside

5. loss of night vision and eye sensitivity

6. other "portals" in my body got EXTREMELY irritated. Seems to have subsided.

7. day 8,9,10 I was horribly moody and said some things to my husband that made me feel like I was possessed. He is a saint.

8. Today I have a horrible cold, which Im told being on accutane makes you more susceptible.

9. I haven't really hurt after working out, but I got a massage and was tender after that.

10. no bruising, and I feel so clutsy and my equilibrium feels off. I messed up an appointment at work last week and felt like I was losing it.

11. Im sensitive lately...feeling a little insecure.

But as for my face....yay!!!....I had the "lets push all the oil out of your skin and turn it into little black heads" and I felt like an oil slick the first few days, but that has gone away too. Now I have no breakout on my forehead, nose, around my nose, but the breakout continues on my cheeks. I had a bad breakout on my chest and in really odd places (like lower back) but they are starting to heal up. All that appears to be left are small comodones that are drying up and going buh-bye.

I so want to have sex with my husband! lol! We chose abstinence because we figured accutane was enough for my body to handle, and because I've never used BC pills it would totally shock my system. And, Im also one who is certain it would make me gain weight.

my weight (10 lbs over what I should be) and my skin are my two insecurities. If I can conquer them, I feel like so much more room will be left for me to focus on the things in life that truly will have impact. But I gotta love me first, right?

Thats great that you are seeing an improvement already! I hear ya on the weight and skin insecurities. I keep telling myself that my face will clear up and I will eventually lose the weight I have to in order to fit into my weddin gown, but my fiance is convinced that I am obsessed with the way I look and that is all I ever worry or talk about. It's impossible to make other people happy when you are not happy with yourself. Gotta work on feeling better bout myself! Best of luck to you!

Share this post


Link to post
Share on other sites

although none of those side effects are pleasant by any means, at least they're not AWFUL, ya know? so, it sounds like so far, your course of treatment isn't too terrible. i just started, so i'm waiting to see how i'll be affected.

i admire you 100% for going the abstinence route. i just started BC last week, and between the side effects of that (moodiness, bloating, spotting) and the tane, i am not feeling top notch! oh it sucks.... but, if it means no more acne, it's worth it - i guess we just have to keep telling ourselves that to get through to the end.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×